MAUDE Adverse Event Report: TELEFLEX INCORPORATED UROLIFT; IMPLANTABLE TRANSPROSTATIC TISSUE RETRACTOR SYSTEM

TELEFLEX INCORPORATED UROLIFT; IMPLANTABLE TRANSPROSTATIC TISSUE RETRACTOR SYSTEM
Model Number IPN924184
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
The surgeon placed the handle kit with the cartridge, and it did not work and was considered a misfire.There was another device that misfired as well.

Brand Name
UROLIFT
Common Device Name
IMPLANTABLE TRANSPROSTATIC TISSUE RETRACTOR SYSTEM
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key18474556
Report Number18474556
Device Sequence Number6923668
Product Code PEW
UDI-Device Identifier10814932020343
UDI-Public(01)10814932020343(17)250725(10)73G2300905
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/28/2023
Report Date (Section F) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN924184
Device Catalogue NumberUL2-C
Device Lot Number73F2301008
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/09/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/09/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight88 KG
Patient RaceWhite
Date Report Sent to FDA12/28/2023